# SDR SWAA2022011360828

- Difficulty date: January 12, 2022
- Submitted: January 13, 2022
- Operation: Air carrier
- Aircraft: N933WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36640
- Aircraft time: 41,827 hours, 25,267 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LF OVERWING EMERGENCY LIGHT INOP / [01] RELAMPED LF OVERWING EMERGENCY LIGHT PER AMM 33-51-04. OPS CHECK NORMAL
